# SDR ASAA0781850

- Difficulty date: July 4, 2007
- Submitted: July 9, 2007
- Operation: Air carrier
- Aircraft: N975AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53451
- Aircraft time: 44,364 hours, 22,913 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frahm
- Part number: 9957739511
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FRAME CORRODED AT BS 1287 BETWEEN LONG 29L AND LONG 29R.  REMOVED DAMAGED SECTION OF FRAME, LOCATED, DRILLED A REPLACEMENT FRAME IAW SRM 53-3 FIG 2A AND DAC DWG 9957739.
